SciELO - Scientific Electronic Library Online

 
vol.41 issue3On a subclass of meromorphic functions with positive coefficients defined by rapid operator author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CHOUDHURY, Binayak S.; METIYA, N.; KUNDU, S.  and  KUNDU, A.. Existence of coincidence points for Feng-Liu type multivalued contractions with a singlevalued mapping. Proyecciones (Antofagasta) [online]. 2022, vol.41, n.3, pp.537-551. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-3726.

In this paper we establish coincidence point results for multivalued Feng-Liu type contractions with a singlevalued mapping. There is a supporting example. Several other existing results are contained in our theorems.

Keywords : Feng-Liu type contraction; fixed point; coincidence point; lower semi-continuous function; compatibility condition.

        · text in English     · English ( pdf )